# SDR CA111005003

- Difficulty date: August 26, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Cessna 180J
- Aircraft time: 16,682 hours
- Engine: Cont O470S
- Propeller: Mcauly 2A34C203
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bulkhead
- Part number: 0512133
- Condition: Torn
- Location: Rt Flap Bracket
- Part time: 16,760 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) A DIFFERENTIAL FLAP CONDITION WAS NOTED ON DURING TAKEOFF, THE ACFT LANDED AT THE MX FACILITY AND FURTHER INVESTIGATION REVEALED THE FOLLOWING:  LOWER BULKHEAD ASSY 0512133 WAS TORN WERE RT FLAP BRACKET 0512128 INBD UPPER ATTACH POINT IS SECURED TO THE 0512133 BULKHEAD.  THE FAILURE/DAMAGE OF THE FLAP BRACKET 0512128 IS A FAIRLY COMMON ITEM THAT IS SPECIFICALLY INSPECTED DURING THE INSPECTION PROCESS.  THE UNUSUAL SITUATION HERE IS THAT THE PRIMARY SUPPORT BULKHEAD FAILED AND THE FLAP BRACKET WAS IN A SERVICABLE CONDITION AT THE TIME OF THE EVENT.  A MFG REPAIR SCHEME HAS BEEN OBTAINED FROM THE MFG TO ADDRESS THIS ISSUE.
